| Model Number |
SUTURELASSO 25° RIGHT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee surgery the surgeon was not able to unwound the thread.The device is blocked on 1cm of thread.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a different device.It was further reported that due to the change of the device the process needed to be changed.No further information were provided.30-jan-2023 update: further information were provided that the same issue occurred multiple times during one surgery with multiple devices.
Additional Manufacturer Narrative
Complaint is not confirmed.Upon visual evaluation, it was noted that the returned device has no issues.No problem found.Functional testing noticed that the driver suture lasso works as required.